Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chronic pain in leg, hand and shoulder. Suggest medication for diabetic neuropathy

i am suffering from chronic pain in leg,hand & shoulder for a long time. My sugar level was 585 initially and after taking insulin 38 at morning and 30 at night(human Mixtard 30/70) sugar level is 74 now fasting .But my body pain is not going at all despite taking so many pain killers,selcal 500,calcirol. pls suggest medication for diabetic neuropathy and wht shd be my present insulin dosage. pls help i am not bale to work at all just because of the pain and my family has also not believing me that my pain is not going...pls help thnx sunit 0000
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Acupressure Specialist 's  Response
Acupressure and Magnetotherapy treatment;---
you are advised to activate the panicri gland point to control the diabetic,and to reduce the pain you you may put the south pole of a strong magnet twice a day for one week and drink water charged with both pole strong magnet.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor